Subtropical Lady

Where Pelicans Fly
Ad 2:
Want some cocktail tips? Try some drinks recipes over here
2022-12-18 23:47:56 (UTC)

Hopeless

Signing in this evening with a hydroxyzine hangover. I just read that its sedative effects only last a few hours, but it can stay in your system for 60 hours. I’m not surprised because this is the same experience I would have with Benadryl and it’s basically the same stuff. It definitely helps me to fall asleep, but I don’t see it helping the quality of my sleep at all. I still woke up several times.

For those of you who need a quick crash course in my health issues… I have Hashimoto’s and a dead thyroid and I struggle at times with the medication to treat it. I have non-24-hour sleep syndrome, which means I cannot keep a schedule and I tend to stay up later and later each day. My schedule jumps an average of 25 hours and 15 minutes a day. There is no known cure for this at this point. Since going into menopause, I have struggled with anxiety and depression, some of which I think could be on my thyroid med. The rest is minor stuff like TMJ, allergies, high cholesterol, high blood pressure, congenital atresia, etc.

My docs checked in with me last night and I told them I was the same. They said they understood how frustrating it was to not feel like yourself. But even if my problem was due to menopause, and they’re not saying it is, they would still treat the anxiety.

They said to take the hydroxyzine when I’m going to do something that triggers the anxiety, but that’s just the thing. I’ve never noticed any triggers. It has a mind of its own and it comes on when it wants and it leaves when it wants. However, I noticed that it tends to come on in the middle of my day so I’m gonna see if I can catch it head-on and take it a couple of hours before the middle of my day and see if that helps keep it from coming on. I’m already tired as hell, so it doesn’t matter.

As I told them, I’m kind of stuck in a catch-22 because I need to stay up so I can call the office Monday morning to make the endo appointment and not knock myself out too soon by taking the stuff late in my day. Pushing my schedule ahead too fast will also jeopardize my chances of getting to the HIDA appointment even though that’s the least of my concerns right now.

I still can’t decide if I’m overmedicated or not. I took a 75 tonight, and I’ll decide on Thursday whether or not I want to drop to two 75s a week or not. I definitely do seem warmer than usual. And I wonder if my waking up more often could be connected to the medication. But then I had these problems when I was underdosed. Jessie said she still has problems regulating her body temperature all the time, and that she and David argue in the car about the AC. He’s like, keep it the same temperature! But she turns it up and down. Definitely sounds familiar!

I said that Stacey wasn’t helpful in the end because I’m in the same boat I was in years ago but she did help stop the panic attacks through EMDR. No doubt about that. But I still think that stopping this is going to be impossible because, well, how often was I having panic attacks compared to being anxious or depressed? I would think that would be much trickier because it's so much more often. I panicked for two or three years. I've been getting this shit for longer. Panic attacks don’t last all day either.

I really, truly do believe I’m hopeless and beyond help, but I don’t know that acceptance therapy would be right for me. I think it’s more appropriate for those that lose a loved one, have been diagnosed with a terminal illness, or are told they're infertile. But I don’t see how anyone can “accept” suffering physically and emotionally most days of their life. This is not something you can simply accept and be okay with. It’s not okay, and I don’t intend to live with it for another 20 years. If it doesn’t back off by the time I hit 60 in a few years, I’m done.

Had to pause this entry to lie down. I took another hydroxyzine shortly after 10. I feel tired, depressed and hopeless, but not anxious at the moment.

I mark the days I feel bad emotionally or feel anxiety in my chest with a frowning emoji on my Windows calendar. I showed it to him and asked what pattern he saw and he said he sees it picking up with more appointments, and of course, what you can’t see is it getting worse when I’m on nights. Being on nights definitely aggravates it. But why in the world would appointments cause me to feel this way all of a sudden when they never used to in the past?


Ad:0
yX Media - Monetize your website traffic with us